Lie algebra computations

P.K.H. Gragert

    Research output: Contribution to journalArticleAcademic

    7 Citations (Scopus)
    113 Downloads (Pure)

    Abstract

    In the context of prolongation theory, introduced by Wahlquist and Estabrook, computations of a lot of Jacobi identities in (infinite-dimensional) Lie algebras are necessary. These computations can be done (automatically) using ‘symbolic computations’. A package written in REDUCE is demonstrated to give an idea of the chosen approach.
    Original languageUndefined
    Pages (from-to)231-242
    JournalActa applicandae mathematicae
    Volume16
    Issue number2
    DOIs
    Publication statusPublished - 1989

    Keywords

    • IR-85617

    Cite this